# SDR UPS07549504

- Difficulty date: February 22, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 20,691 hours, 13,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024122
- Condition: Dented
- Location: Bs 840 S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN FWD CARGO CARGO COMPARTMENT FUSELAGE FRAME STA 840, BETWEEN S23R TO 24R     REPAIR AT FRAME STA 840, S23R TO S24R HAS BEEN ACCOMPLISHED PER EA 757-5332-27-A1613, WITH NO DEVIATIONS AND PER UPS EO B757-5310 26350-A.
